# SDR 98ZZZX3081

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Western Aircraft Inc, repair station FE6R532N
- Aircraft: N3104M
- Make and model: Maule MX-7-180
- Aircraft serial: 20023C
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 5327F32
- Condition: Separated
- Location: Rt Exhaust
- Part time: 204 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HAND MUFFLER OUTLET AND PERFORATED INTERNAL BAFFLE IS FOUND COMPLETELY SEPARATED FROM THE MUFFLER AFT END PLATE.  MUFFLER WAS MOUNTED ON AIRCRAFT WITH VERY LOW TT, 203.9 HRS, AND EVIDENCE INDICATES FAILURE HAD OCCURRED MANY HOURS PREVIOUSLY.  INSTALLATION HAS LONG TAILPIPE ASSY THAT MAY CONTRIBUTE TO PREMATURE FAILURE.
